MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728753
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis received and examined the returned product.Visual examination of the returned product confirmed the presence of a white, plastic-like, foreign material in the syringe barrel.The likely cause of the reported problem was determined to be the introduction of an unidentified particulate during component manufacturing.A 12 month review of complaint history determined the frequency to be (b)(4) complaints per million (cpm) for similar defects.
 
Event or Problem Description
The customer reported the following: after opening the stellant ct disposable kit and upon inspection, they observed a white particulate inside the syringe barrel.The customer elected not to use the syringe kit.No injury or adverse event was reported.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key7128231
Report Number2520313-2017-00083
Device Sequence Number19099860
Product Code DXT
UDI-Device Identifier00616258007939
UDI-Public(01)00616258007939(11)170325(17)210325(10)8528648
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2021
Device Model Number60728753
Device Catalogue NumberSDS-CTP-SPK
Device Lot Number8528648
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2017
Initial Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1